# SDR RRXA98421

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

NR 3 ENG FIRE WARNING SOUNDED WITH LIGHT FIRED BOTH BOTTLES.  LIGHT REMAINED ON.  REMOVED AND REPLACED SHORTED FIRE LOOP SECTION D1-48 PER DC-8 M/M CHAP 26-10-1.
